# SDR SWAA2020071494248

- Difficulty date: June 22, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN 753-201-00-02 FOUND HORIZONTAL PRESSURE DECK WEB TO BE CRACKED AT BS665 LBL 31 WL 201.  REPAIRED HORIZONTAL PRESSURE DECK WEB CRACKED AT BS665 LBL31 WL201 IAW SRM 53-40-51-2R-2.
